# SDR CA980512019

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Te Flaps
- Part time: 7,938 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SELECTED 20 FLAPS THEN THE FLAPS FAILED, LIGHT CAME ON.   AIRCRAFT LANDED WITH 20 DEGREE FLAP.  MAINTENANCE ADJUSTED FLAP ELECTRONIC CONTROL UNIT POTENTIOMENTERS NUMBERS 5 TO 8.  PART TC:  6,891.
